# SDR FDEA201509082816

- Difficulty date: September 8, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 118 hours, 6,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381394620000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR STRUCTURE AREA CROSSBEAM CRACKED FRAME 48, BETWEEN Y0 & Y-450.  REPLACED THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE AREA CROSSBEAM IAW SRM 51-40-21.  THIS REPAIR CATEGORY A.  MAJOR REPAIR IAW GMM 6-2-100.
